MathSciNet Relay Station
MathSciNet bibliographic data
MR2171727 (2006g:93128) 93D25 (34K20 37C65 37N35 39A10 47H07 92C40)
Enciso, G. A.; Sontag, E. D. Global attractivity, I/O monotone small-gain theorems, and biological delay systems. Discrete Contin. Dyn. Syst. 14 (2006), no. 3, 549–578.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement